# SDR 2008UALA02763

- Difficulty date: May 12, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 31,079 hours, 4,031 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100033901
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 3F SEAT MOUNTED EMERGENCY LIGHT CAME OFF.  FOUND LIGHT ASSEMBLY LOOSE.  SECURED LIGHT ASSY. OP  CHECK GOOD.  AC OK FOR SERVICE.
